Ask The Doctor > Questions & Answers > Still having swelling of face after taking anti-allergy medicine

Still having swelling of face after taking anti-allergy medicine

Patient: Why my daughter still having swell of face, eyes and throat after taking anti-allergies medicine and how long the swell will subside, know if the medicine prescribed by doctor needs to change as it is not effective?

 

 

Doctor: The overall effects of cetrizine and iterax (hydroxyzine) should be evident within 1 hour of taking the drug. I would ad vise you to consult your daughter’s pediatrician to see if an alternative drug may be warranted. Please do not try to change the drug or dosage on your own.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment